RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 9/1(110), Pages 49–57 (Mi vsgu399)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

Topological freedom for classical and quantum normed modules

S. M. Shteiner

The Dept. of Theory of Functions and Functional Analysis, Lomonosov Moscow State University, Moscow, 119991, Russian Federation

Abstract: In the article questions, connected with the notion of topological projectivity are viewed. It is shown that this type of projectivity can be represented as a partial case of certain general-categorical scheme, based on a notion of framed category. Apart from that topologically free ‘classical’, as well as quantum normed modules are described. Analogous results were obtained for topological injectivity.

Keywords: topological freedom, topological cofreedom, semilinear normed space, quantum normed space.

Full text: PDF file (135 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517.986.22
Received: 18.11.2013
Revised: 19.12.2013

Citation: S. M. Shteiner, “Topological freedom for classical and quantum normed modules”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 9/1(110), 49–57

Citation in format AMSBIB
\Bibitem{Sht13}
\by S.~M.~Shteiner
\paper Topological freedom for classical and quantum normed modules
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 9/1(110)
\pages 49--57
\mathnet{http://mi.mathnet.ru/vsgu399}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu399
  • http://mi.mathnet.ru/eng/vsgu/y2013/i91/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. T. Nemesh, S. M. Shteiner, “Metricheskaya i topologicheskaya svoboda dlya sekventsialnykh operatornykh prostranstv”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 10(121), 55–67  mathnet
    2. N. T. Nemesh, “Metrically and Topologically Projective Ideals of Banach Algebras”, Math. Notes, 99:4 (2016), 524–533  mathnet  crossref  crossref  mathscinet  isi  elib
    3. N. T. Nemesh, “Geometriya proektivnykh, in'ektivnykh i ploskikh banakhovykh modulei”, Fundament. i prikl. matem., 21:3 (2016), 161–184  mathnet
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:73
    Full text:40
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019